Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
You have requested a machine translation of selected content from our databases. This functionality is provided solely for your convenience and is in no way intended to replace human translation. Neither Project Euclid nor the owners and publishers of the content make, and they explicitly disclaim, any express or implied representations or warranties of any kind, including, without limitation, representations and warranties as to the functionality of the translation feature or the accuracy or completeness of the translations.
Translations are not retained in our system. Your use of this feature and the translations is subject to all use restrictions contained in the Terms and Conditions of Use of the Project Euclid website.
Spring 2003The Blow-Up Profile for a Fast Diffusion Equation with a Nonlinear Boundary Condition
Arturo de Pablo,
Julio D. Rossi
Rocky Mountain J. Math. 33(1): 123-146 (Spring 2003). DOI: 10.1216/rmjm/1181069989
Raúl Ferreira, Arturo de Pablo, Fernando Quirós, Julio D. Rossi "The Blow-Up Profile for a Fast Diffusion Equation with a Nonlinear Boundary Condition," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 33(1), 123-146, (Spring 2003)